# SDR CA081121008

- Difficulty date: November 9, 2007
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1005354220N50192
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 4,000 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED DURING CRUISE FLIGHT THEY LOST ALL RT SIDE HYD FLUID. NUMEROUS CAS MESSAGES. RT SYS SHOWS 2 PERCENT QUANTITY AND 0 PSI. TEMP 36 C.  ACFT DIVERTED IN FLIGHT. AFTER LANDING CREW NOTED HYD FLUID RUNNING OUT OF THE LR FUSELAGE BY THE MAIN WHEEL WELL AREA. FOUND NR 2 ENGINE HYD SUPPLY LINE WITH CLAMP THAT HAD CHAFED INTO THE TUBE ASSY AND WORN A HOLE.
